# SDR GTIA2023121137671

- Difficulty date: December 6, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N980NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11331
- Aircraft time: 2,627 hours, 1,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS AIR QUALITY EVENT ON FINAL APPROACH-ACCOMPLISHED TSM 05-50-00-810-831-A.CABIN ODOR ISOLATED T0 PACK 2 .SEE LP 3275905-2 FOR CORRECTIVE ACTION
